YAO Hui li, SUN Yuan yuan, WANG Jing nan, et al. Asymptotically Almost Periodic Solutions for a Class of Differential Equations with Two Perturbations[J]. 2020, 25(2): 138-145.
YAO Hui li, SUN Yuan yuan, WANG Jing nan, et al. Asymptotically Almost Periodic Solutions for a Class of Differential Equations with Two Perturbations[J]. 2020, 25(2): 138-145.DOI: 10.15938/j.jhust.2020.02.019.
Abstract:Differential equations are used as mathematical models for many phenomena in numerous studies. Some interference will inevitably appear in the process of establishing equations
this kind of equations are called differential equations with perturbations. Asymptotically almost periodic solutions for a class of differential equations with two smaller positive perturbations are discussed using related theories of the principle of compressed image and exponential dichotomy
the conditions which make this kind equation have unique asymptotically almost periodic solutions are given in this paper.